# SDR AALA20110726TUL07

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP, UNDER AND OUTBOARD OF SEAT TRACK NUMBER 6 STATION 220.  INSTALLED NEW CUSP SECTION STATIONS 218 TO 237 RIGHT SIDE PER AARD 53-20-00-16 AND SRM 51-01-00.
